RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 803–818 (Mi mz1003)  

This article is cited in 4 scientific papers (total in 4 papers)

Hilbert Module Realization of the Square of White Noise and Finite Difference Algebras

L. Accardia, M. Skeideb

a Università degli Studi Roma Tre, Department of Mathematics
b Brandenburgische Technische Universität

Abstract: We develop an approach to the representations theory of the algebra of the square of white noise based on the construction of Hilbert modules. We find the unique Fock representation and show that the representation space is the usual symmetric Fock space. Although we started with one degree of freedom we end up with countably many degrees of freedom. Surprisingly, our representation turns out to have a close relation to Feinsilver's finite difference algebra. In fact, there exists a holomorphic image of the finite difference algebra in the algebra of square of white noise. Our representation restricted to this image is the Boukas representation on the finite difference Fock space. Thus we extend the Boukas representation to a bigger algebra, which is generated by creators, annihilators, and number operators.

DOI: https://doi.org/10.4213/mzm1003

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 683–694

Bibliographic databases:

UDC: 517
Received: 09.10.1999

Citation: L. Accardi, M. Skeide, “Hilbert Module Realization of the Square of White Noise and Finite Difference Algebras”, Mat. Zametki, 68:6 (2000), 803–818; Math. Notes, 68:6 (2000), 683–694

Citation in format AMSBIB
\Bibitem{AccSke00}
\by L.~Accardi, M.~Skeide
\paper Hilbert Module Realization of the Square of White Noise and Finite Difference Algebras
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 803--818
\mathnet{http://mi.mathnet.ru/mz1003}
\crossref{https://doi.org/10.4213/mzm1003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835179}
\zmath{https://zbmath.org/?q=an:1029.46120}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 683--694
\crossref{https://doi.org/10.1023/A:1026644229489}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1003
  • https://doi.org/10.4213/mzm1003
  • http://mi.mathnet.ru/eng/mz/v68/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Liebscher, V, “Units for the time-ordered Fock module”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 4:4 (2001), 545  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Accardi, L, “Renormalized squares of white noise and other non-Gaussian noises as Levy processes on real Lie algebras”, Communications in Mathematical Physics, 228:1 (2002), 123  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Accardi, L, “Fock representation of the renormalized higher powers of White noise and the centreless Virasoro (or Witt)-Zamolodchikov-omega(infinity)*-Lie algebra”, Journal of Physics A-Mathematical and Theoretical, 41:30 (2008), 304001  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Accardi L., Dhahri A., Skeide M., “Extending the Set of Quadratic Exponential Vectors”, Quantum Probability and Infinite Dimensional Analysis, Qp-Pq Quantum Probability and White Noise Analysis, 25, eds. Ouerdiane H., Barhoumi A., World Scientific Publ Co Pte Ltd, 2010, 262–266  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:98
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020